# SDR AMWA68

- Difficulty date: October 24, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 18,279 hours, 26,681 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE174
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 CRACKS ON THIS RIB. 3 ON LT AND 3 ON RT SIDES AT STRINGER TO RIB INTERSECTION. CRACKS LOCATED AT FIRST RIVET HOLE. LT STRINGER P/N 101-640000-37, 101-640000-39, 101-640000-45. RT STRINGER P/N 101-640000-38,101-640000-46, 101-640000-42
